# SDR UPS04842146

- Difficulty date: February 26, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 60,474 hours, 24,907 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3755841501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 AFT CARGO PIT AT FS 1180 AT L33R Z-FITTING AND DOUBLER IS CRACKED.  REMOVED Z-FITTING IAW DC8 SRM 51-1-20D, REC'D, LOCATED, AND DRILLED UP FITTING, REPAIR ANGLES, ALODINED AND PRIMED IAW DC8 SRM 51-1-8, INSTALLED FITTING AND REPAIR ANGLES IAW DC8 SRM 53-2-0 FIG 26.
